# SDR SWAA2013080118745

- Difficulty date: July 30, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 56,641 hours, 45,717 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435375
- Part serial: 234
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD AFT FLAP DELAMINATED.  R&R AFT FLAP IAW MM.
